# SDR AALA20130402016

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 69,908 hours, 36,953 cycles
- Engine: Pwa JT8D217
- Engine time: 5,657 hours, 3,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE OIL PRESSURE LOSS DURING CLIMBOUT.  SHUTDOWN LEFT ENGINE (SINGLE ENGINE TIME 22 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT DFW ON 04/03/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
